MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-SYR W/NDLE,SAFETY,27GX0.5", 1ML

MEDLINE INDUSTRIES, LP; DBD-SYR W/NDLE,SAFETY,27GX0.5", 1ML
Model Number SYRS101272F
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle detached from the syringe when attempting to activity the needle safety feature.
 
Additional Manufacturer Narrative
It was reported that the needle detached from the syringe when attempting to activity the needle safety feature.The incident occurred after a nurse administered a tb test and the nurse reportedly experienced a needle stick injury.Following the injury, the puncture site was washed with soap and water and the nurse went to an emergency department for unspecified post-exposure diagnostic testing.Blood tests on the patient was reportedly negative for blood borne diseases.The nurse's test results were not disclosed, however, no serious injury, medical intervention, or other adverse impact was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.No photo or sample were provided for evaluation.Testing was performed using retained samples from the reported product lot.The reported problem/issue was unable to be reproduced or confirmed and a root cause was unable to be determined.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Update made to section a3a.
 
Event or Problem Description

Common Device Name
DBD-SYR W/NDLE,SAFETY,27GX0.5", 1ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19056734
Report Number1417592-2024-00350
Device Sequence Number7330585
Product Code FMF
UDI-Device Identifier40888277222480
UDI-Public40888277222480
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYRS101272F
Device Lot Number14112120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date04/06/2024
Supplement Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale